# SDR SWAA2025090812039

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 30,227 hours, 15,058 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Condition: Broken
- Location: Zone 200
- Component: Switch
- Component part number: S844
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CLIMB ELECTRIC STAB TRIM WILL NOT TRIM NOSE DOWN. NOSE UP TRIM FUNCTIONED NORMALLY.   TS WITH FIM 27-41-804 FOUND STAB TRIM LIMIT SWITCH S844 INOP; TENSION SPRING BROKEN. REMOVED AND REPLACED S844 AND ADJ/TEST GOOD REF MM 27-41-94
